Gauge theory and Stein fillings of certain 3-manifolds

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In the following we show that a Stein filling S of the 3-torus T 3 is homeomorphic to D2 x T2. In the proof we also show that if S is Stein and ∂S is diffeomorphic to the Seifert fibered 3-manifold -;∑(2,3,11) then b1(S) = 0 and Qs = H. Similar results are obtained for the Poincaré homology sphere ±∑(2,3,5); in studying these fillings we apply recent gauge theoretic results, and prove our theorems by determining certain Seiberg-Witten invariants.

Original languageEnglish
Pages (from-to)115-130
Number of pages16
JournalTurkish Journal of Mathematics
Volume26
Issue number1
Publication statusPublished - Dec 1 2002

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this